CureZone   Log On   Join
Re: Heart flutters??? Joint Problems??
 
rmax Views: 6,624
Published: 15 years ago
 
This is a reply to # 870,607

Re: Heart flutters??? Joint Problems??


i didtn have those problems with the mirena, i had others. exhaustion, no libido, irritable mood swings that just got worse. then i had pelvic pain and decided it was time for it to go the day i took my mood swing out on my oldest daughter. shes not even two!, she doesnt need that. so, i was very thankful when mine came out on its own.

i did however, have those exact problems when i was on a form of bc pill. it screwed me up so bad. i had all kinds of tests done. i would get very dizzy, pass out, everything like that, inlcuding the racing heart flutters. they did stress tests and ekg's and all sorts of other tests. it was so bad that they thought that i had some sort of rare disease. i didnt. everything went away after i stopped taking the pills.

im supposed to be taking pills for the next three months to ensure that i dont get pregnant before my body has recovered from the miscarriage i had two weeks ago. which i am blaming mirena for. it came out in february, i got pregnant in march, and i lost the baby may 2. wouldnt you?? well, i dotn like taking them, and i am not going to take them. my husband had a vasectomy in march as well, so what are the chances of me gettting pregnatn again anyway?

if you get it taken out, things should go away.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.594 sec, (1)